# SDR UALA2009011400153

- Difficulty date: January 13, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 52,518 hours, 9,981 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 2E INOP.  RELAMPED EXT LIGHT.  OP CHECKS GOOD.
